# SDR HYIA20121205002

- Difficulty date: December 1, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 37,883 hours
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: S52471430008000
- Condition: Departed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHILE CONDUCTING A POST FLIGHT REVIEW OF THE ACFT, THEY NOTED THAT THE HYD BAY ACCESS DOOR 195CL HAD DEPARTED THE ACFT IN FLIGHT.  UPON MX INSPECTION, THE DOOR WAS REPLACED.
